# SDR CHQA200800210

- Difficulty date: October 23, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 20,751 hours, 17,249 cycles
- Engine: Ge CF343B1
- Engine time: 19,382 hours, 16,071 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 26212000
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5601, IAH TO JAX.  DURING CLIMB THE FLIGHT CREW RECEIVED AN L JETPIPE OVHT FAIL CAUTION MESSAGE.  THE MESSAGE APPEARED AND EXTINGUISHED SEVERAL TIMES.  THE QRH CHECKLISTS WERE FOLLOWED AND A L JETPIPE OVERHEAT MESSAGE APPEARED ALONG WITH THE TRIPLE CHIME.  THE POWER WAS REDUCED ON E1 AND THE FLIGHT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH THE A AND B JET PIPE OVERHEAT LOOPS AND THE SYSTEM OPERATED NORMALLY.
